# SDR 2009FA0001045

- Difficulty date: October 7, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N2022T
- Make and model: Beech 58
- Aircraft serial: TH950
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK LEFT THROTTLE OPERATION, PILOT REPORTED LT THROTTLE JAMMED.  INSP LT THROTTLE CABLING AT ENG AND AT INSTRUMENT PANEL, NO DEFECTS NOTED.  THROTTLE OPERATED SMOOTHLY THROUGH FULL RANGE OF TRAVEL.  INSP OF LT THROTTLE, REVEALED THAT THE SMALL CONDUIT HSG THE "GO-AROUND: SWITCH WIRING, ON THE LT THROTTLE LEVER HAD COME UNATTACHED AND COULD JAM BETWEEN THE OVERLAY AND THE THROTTLE LEVER.  REATTACHED AND SECURED WIRING CONDUIT AS REQUIRED, NO FURTHER DEFECTS NOTED.
